# SDR MASA2010051800522

- Difficulty date: May 18, 2010
- Submitted: May 19, 2010
- Operation: Air carrier
- Aircraft: N926LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15026
- Aircraft time: 14,553 hours, 11,363 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NR 3 AND NR 6 EMERGENCY CEILING FLOOD LIGHTS INOP.  REPLACED NR 3 AND NR 6 EMERGENCY CEILING FLOOR LIGHTS.
